# SDR AALA20040698

- Difficulty date: June 25, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER FOUR GANTRY BEAM AT FRAME 52 IS CRACKED APPROXIMATELY .50 INCH LONG.  AREA WAS MODIFIED PER ECO E1273AD TO ACCOMPLISH NDT INSPECTION.  STOP DRILLED CRACK.  HIGH FREQUENCY EDDY CURRENT CONFIRMED CRACK TERMINATED IN STOP DRILL HOLE AREA.  INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH ESO 90595 DATED JUNE 25, 2004 REPAIR NUMBER 40 531500 3477.
